Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 167, NWS North Platte, NE

June 23, 2009Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 23, 2009, 10:59 PM CDT for Custer County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2009, 10:59 PM CDT (03:59 UTC)
Expired
Jun 23, 2009, 11:45 PM CDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Custer County, NE

The radar

The North Platte radar (KLNX), 98 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 6:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1357 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2268 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 240359
SVRLBF
NEC041-240445-
/O.NEW.KLBF.SV.W.0167.090624T0359Z-090624T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM CDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF BROKEN BOW...

* UNTIL 1145 PM CDT

* AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BROKEN BOW...AND MOVING NORTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROKEN BOW BY 1110 PM CDT...
  7 MILES WEST OF WEISSERT BY 1145 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4153 9971 4148 9944 4126 9954 4131 9977
TIME...MOT...LOC 0359Z 199DEG 10KT 4137 9963

$$

JWS
2 follow-up statements
000 
WWUS53 KLBF 240418
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1118 PM CDT TUE JUN 23 2009

NEC041-240445-
/O.CON.KLBF.SV.W.0167.000000T0000Z-090624T0445Z/
CUSTER NE-
1118 PM CDT TUE JUN 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL CUSTER COUNTY...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BROKEN 
BOW...MOVING NORTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES WEST OF WEISSERT BY 1145 PM CDT...
  BROKEN BOW THROUGH 1145 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4153 9971 4148 9944 4126 9954 4131 9977
TIME...MOT...LOC 0417Z 199DEG 10KT 4142 9961

$$

JWS
000 
WWUS53 KLBF 240443
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1143 PM CDT TUE JUN 23 2009

NEC041-240453-
/O.EXP.KLBF.SV.W.0167.000000T0000Z-090624T0445Z/
CUSTER NE-
1143 PM CDT TUE JUN 23 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUSTER COUNTY WILL
EXPIRE AT 1145 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR WESTERN NEBRASKA.

THUNDERSTORMS WILL CONTINUE THROUGH LATE TONIGHT...THOUGH THE THREAT 
OF SEVERE WEATHER WITH THEM HAS DIMINISHED.

LAT...LON 4153 9971 4148 9944 4126 9954 4131 9977
TIME...MOT...LOC 0443Z 199DEG 10KT 4149 9958

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:49 PM CDT, 8 hours 10 minutes earlier.

Area forecast discussion, Jun 23, 2:49 PM CDT, 8 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 PM CDT TUE JUN 23 2009

.SYNOPSIS...

UPPER RIDGE BUILDING FROM SRN PLAINS NWWD INTO THE HIGH PLAINS.
AROUND THE PERIPHERY OF THIS RIDGE A GOOD FETCH OF MOISTURE NWD FROM
THE CENTRAL PACIFIC...SOON TO BE REINFORCED BY A TAP FROM THE GULF.
FURTHER WEST...SERIES OF SHORT WAVE TROFS LOCATED FROM THE NRN
PACIFIC INTO THE PAC NW....WITH LOW WAVE TROF APPROACHING THE SRN
CALI COAST. THIS SETS THE NRN ROCKIES THROUGH THE NRN HIGH PLAINS IN
A REGION OF CONFLUENCE ALOFT. CLOSER TO HOME...M70S DEW POINTS HAVE
BEEN POOLING N OF A OLD OUTFLOW BNDRY/WARM FRONT. REMAINING
CONVECTION ASSOCIATED WITH EARLIER NRN PLAINS SHORT WAVE
WANING...THOUGH MID LEVEL CONVECTIVE AC LINGERS. TEMPS IN THE NRN
ZONES HAVE BEEN HELD DOWN DUE TO CLOUD COVER...BUT FURTHER S HIGH
MOISTURE IN THE LOW LEVELS INHIBITS FULL POTENTIAL AS WELL.

&&

.SHORT TERM (TONIGHT THROUGH THURSDAY)...
RUC SEEMS TO HAVE THE BEST HANDLE ON THE NEAR TERM SITUATION
WHICH HAS BEEN MUDDIED BY EARLIER CONVECTION. NAM MOVED BNDRY NWD
A LITTLE TOO FAST...WHILE RUC EVENUALLY DEVELOPS CONVECTION ALONG
IT...WITH NEW DEVELOPMENT PROP WWD ALONG THE BNDRY. 18Z LBF
SOUNDING SHOWS A DECENT CAP LEFT TO ERRODE...BUT ONCE IT DOES
SHOULD BE RAPID DEVELOPMENT. RUC BUFKIT PROFILE WOULD SUGGEST
SPLITTING INITIAL CELLS BY LATE AFTERNOON WITH RIGHT MOVERS
DOMINATING. SLIGHT BACKING IN THE MID LEVELS EVIDENT IN 18Z LBF
SOUNDING WOULD CONFIRM THIS...AND ALTHOUGH RIGHT MOVERS WOULD
DOMINATE...LEFT MOVERS COULD REMAIN STRONG FOR A SHORT TIME. ALSO
OF CONCERN WOULD BE HIGH PW VALUES NEARING 2 STD DEV ABOVE THE
MEAN FOR JUNE. STORM MOTION SHOULD HELP THINGS MOVE ALONG BUT IF
TRAINING OCCURS THERE COULD BE PROBLEMS.

THOUGH DRY MID LEVELS EXIST SOMEWHAT...NOT SURE THAT THERE WOULD BE
A CONCENTRATED COLD POOL TO SHOVE THE BNDRY TOO FAR SWD AND MODELS
TENDS TO LEAVE IT IN THERE AREA AS IT GETS REINFORCED BY ANOTHER
FRONT MOVING INTO THE NRN PLAINS. LOW LEVEL MOISTURE VALUES REMAIN
ELEVATED INTO TOMORROW AS WELL WHICH YIELDS SB CAPE >3K J/KG. BUFKIT
PROFILES WOULD SUGGEST HIGH BASED CONVECTION S OF I-80
INITIALLY...THOUGH THIS WILL BE BASED ON BNDRY POSITION. ZONAL FLOW
ALOFT WILL MAKE TIMING ISSUES TOUGH TOO...THOUGH HAVE LEANED TWD
TYPICAL DIURNAL TRENDS.

AS UPPER HIGH BUILDS NWWD...SRLY LOW LEVEL FLOW WILL WASH OUT THE
FRONT ON THU. LEE TROF SHOULD BE MOST PRONOUNCED THOUGH IN THE NRN
HIGH PLAINS...SO NWRN CWA COULD GET RESIDUAL TSRA DEVELOPMENT BY
LATE AFTERNOON THERE...SO HAVE LEFT SLGHT POPS FOR THAT.

TEPMS HAVE GENERALLY BEEN BELOW GUIDANCE THE LAST FEW DAYS DUE IN
PART TO WET GROUND AND CONVECTIVE REMNANTS. WILL KEEP AOB GUIDANCE
AS WELL IN THE NEAR TERM FOR MAXES...AND NEAR GUIDANCE FOR MINS.

.LONG TERM (FRIDAY THROUGH TUESDAY)...
LONGER TERM FCST WAS DESIGNED WITH THE ECMWF AS A BACKGROUND. HAVE
LIKED THE CONSISTENCY OF THE ECMWF WHICH SHOWS A HIGHER
AMPLIFICATION OF FEATURES TWD THE END OF THE PERIOD. THIS WILL MEAN
THE UPPER RIDGE OVER MIDDLE PART OF THE COUNTRY WILL PERIODICALLY
GET FLATTENED AND PUT THE LBF CWA IN OR NEAR THE MORE ACTIVE NRN
BRANCH OF THE WESTERLIES. END RESULT WILL CONTINUE TO BE AN ACTIVE
PERIOD FOR TSRA DEVELOPMENT INTO THE WEEKEND...WITH TEMPS AT OR
SLIGHTLY ABOVE AVE...AND GUIDANCE SEEMS TO HAVE THIS HANDLED OK.

&&

.AVIATION...
OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS WILL PREVAIL THE NEXT
24 HOURS FOR KLBF AND KVTN. HOWEVER...THERE WILL BE SCATTERED
THUNDERSTORMS WITH HEAVY RAIN...HAIL..AND WIND GUSTS ESPECIALLY
FROM 22Z-02Z FOR KLBF...AND FROM 06Z-10Z FOR KVTN. HEAVY RAINS MAY
BRING VISIBILITIES DOWN TO AROUND 1 MILE AND WINDS MAY GUST TO 60
MPH IN THE THUNDERSTORMS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...JWS
AVIATION...DDB
Hazardous weather outlook, Jun 23, 4:13 PM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT TUE JUN 23 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-242115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
413 PM CDT TUE JUN 23 2009 /313 PM MDT TUE JUN 23 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ABUNDANT MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL AID
THUNDERSTORM DEVELOPMENT TONIGHT. THE STORMS ARE EXPECTED TO
DEVELOP ALONG A WEAK FRONT EXTENDING FROM CUSTER COUNTY...TO NORTH
PLATTE...TO IMPERIAL EARLY AND THEN SHIFT SLOWLY NORTH INTO THE
CENTRAL SANDHILLS OVERNIGHT. THE MAIN WEATHER THREAT WILL BE
DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. HOWEVER...NEAR THE FRONT
AN ISOLATED TORNADO CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN UPPER LEVEL HIGH PRESSURE RIDGE WILL REMAIN ANCHORED ACROSS
THE SOUTHERN PLAINS THROUGH THE WEEKEND...WITH MULTIPLE UPPER
LEVEL DISTURBANCES TO CROSS THE STATE FROM WEST TO EAST. ALSO THE
STALLED BOUNDARY IS EXPECTED TO MEANDER ACROSS THE REGION
WEDNESDAY AND THURSDAY WITH A REINFORCING COLD FRONT TO STALL
ACROSS THE CENTRAL PLAINS FOR THE WEEKEND. THIS WILL KEEP WESTERN
AND NORTH CENTRAL NEBRASKA IN AN ACTIVE THUNDERSTORM PATTERN.
WHILE AFTERNOON TEMPERATURES WILL STRETCH AT TIMES TO AROUND
90...THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH EACH PASSING
DISTURBANCE. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH ANY
THUNDERSTORMS THAT DEVELOP...ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS. HOWEVER... ALONG ANY BOUNDARY...ISOLATED TORNADOES WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

DDB

In the hours before

Local storm report, Jun 23, 10:12 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1012 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     6 S CHAPPELL            41.01N 102.47W
06/23/2009  E70 MPH          DEUEL              NE   PUBLIC

            PUBLIC ESTIMATED 70 MPH WINDS WITH VERY HEAVY RAINFALL.

&&

SJACOBS
Local storm report, Jun 23, 10:21 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     HAIL             8 N OSHKOSH             41.52N 102.34W
06/23/2009  E0.50 INCH       GARDEN             NE   PUBLIC

            PUBLIC REPORTED HAIL SLIGHTLY BIGGER THAN MARBLE SIZE.

&&

SJACOBS
Local storm report, Jun 23, 10:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     11 NW CHAPPELL          41.21N 102.62W
06/23/2009                   CHEYENNE           NE   PUBLIC

            PUBLIC REPORTED 70 MPH WIND GUSTS AND TREE DAMAGE WITH
            TORRENTIAL RAINFALL.

&&

SJACOBS
Local storm report, Jun 23, 10:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1034 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     8 NE CHAPPELL           41.18N 102.36W
06/23/2009  E50 MPH          DEUEL              NE   PUBLIC

            THE PUBLIC ESTIMATED 50 MPH WINDS WITH HEAVY RAINFALL
            FROM THUNDERSTORM.

&&

SJACOBS
Local storm report, Jun 23, 10:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     OSHKOSH                 41.41N 102.34W
06/23/2009  E60 MPH          GARDEN             NE   TRAINED SPOTTER

            THREE INCH DIAMETER TREE BRANCHES REPORTED DOWN...WITH
            POWER FLICKERING ON AND OFF.

&&

BTAYLOR
Local storm report, Jun 23, 10:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1048 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     LEWELLEN                41.33N 102.14W
06/23/2009                   GARDEN             NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A LARGE TREE DOWN IN THE CITY OF
            LEWELLEN DUE TO 60 TO 70 MPH WIND GUSTS.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:05 PM CDTTornado WarningLBFLogan40 min
Jun 23, 7:43 PM CDTTornado WarningLBFCuster, Lincoln, Logan47 min
Jun 23, 8:25 PM CDTTornado WarningLBFCuster, Lincoln, Logan50 min
Jun 23, 9:14 PM CDTTornado WarningLBFCuster31 min
Jun 23, 9:38 PM CDTSevere Thunderstorm WarningLBFDeuel37 min
Jun 23, 9:44 PM CDTFlash Flood WarningLBFCuster, Lincoln, Logan3 hr
Jun 23, 9:46 PM CDTSevere Thunderstorm WarningLBFCuster29 min
Jun 23, 9:58 PM CDTSevere Thunderstorm WarningLBFGarden62 min
Jun 23, 10:16 PM CDTSevere Thunderstorm WarningLBFDeuel29 min
Jun 23, 10:16 PM CDTSevere Thunderstorm WarningLBFGrant28 min
Jun 23, 10:51 PM CDTSevere Thunderstorm WarningLBFArthur, Garden24 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.